# SDR SWIA201230909

- Difficulty date: June 1, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 27,884 hours, 20,276 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SEATBELT RELEASE MECHANISM DIFFICULT TO ACTIVATE.  (FLT 4796)  REPLACED F/O'S SEATBELT.
